# SDR DALA2018120647071

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 69,933 hours, 27,261 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hyd System Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 5643, L/P 4216116) DURING DESCENT GOT C HYD SYS PRESS EICAS MSG, COMPLIED W/ QRH AFTER LANDING DURING TAXI LOST R HYD SYSTEM. STOPPED A/C AND TOWED TO GATE. AFTER LANDING DURING TAXI LOST R HYD SYSTEM TRANSFER TO LOG #4216117. TROUBLESHOT CENTER HYD PRESS INDICATION PER B757 FIM 29-11-00-815-831. NO FAULTS FOUND. PERFORMED ENG RUN, TO RUN BOTH CENTER PUMPS. NO FAULTS. R&R CENTER PRESS X-MITTER M342 & C SYSTEM PRESSURE SWITCH S10002 AS PRECAUTION. REF B757 AMM 29-31-01 AND B757 AMM 29-11-19. OPS CHECKS GOOD. CONTACTED MC. OK FOR SVC.
